# SDR REXA2016102102035

- Difficulty date: October 21, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 67053115944
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD WEB AT BS 280 IS CORRODED AT RBL 11 AT WL 72.5.   REPLACED THE LOWER BULKHEAD WEB,  IAW REO:670-53-11-594, STEPS 3-12.
